# SDR DHL2002726522

- Difficulty date: April 15, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 651758866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, COCKPIT FLOOR STA 265 LBL 3, PANEL IN FLOOR BULGED WITH PULLING RIVETS AT I/B END OF F/E SEAT TRACK.  REMOVED AND REPLACED F/E SEAT TRACK SUPPORT IAW B-727 SRM 51-30-5/ 51-30-8/ 51-30-2.  BULGING FOUND TO BE CORROSION OF F/E SEAT TRACK SUPPORT.  CORRODED SECTION WAS OUT OF LIMITS IAW 727 SRM 53-10-1 FIG 1.
